U.S. doctors online nowAsk doctors free
United Kingdom
A 44-year-old female asked:

if i do not eat mid morning i feel light headed, buzzy & nauseous. i take sertaline (zoloft) in the morning - could this be the medicine kicking in?

2 doctor answers2 doctors weighed in
Dr. Bernard Seif
Clinical Psychology 40 years experience
The symptoms you: mention may be related to low blood sugar. Please see you doc who can look at the whole picture. Peace and good health.
Dr. Linda Callaghan
Addiction Medicine 53 years experience
Possible: Hypotension from Zoloft (sertraline) could cause your light headed feeling however, this will occur with or without eating but a low blood sugar can also cause it it . Your doctor can help you find out other possible causes.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.